Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:178/0  |  Submit date:2018/07/30
integrable system  skew orthogonal polynomial  convergence acceleration algorithm  Laurent property  
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:167/0  |  Submit date:2020/01/10
The investigation for (2+1)-dimensional Eckhaus-type extension of the dispersive long wave equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 3, 页码: 841-850
Authors:  Yan, ZY
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30